# SDR USAA980263

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 36,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-5 CHECK VISUAL AND EDDY CURRENT, FOUND A 1.625 INCH CRACK IN SKIN STATION 380 BL 3L EQUIP COOLING DUCT OUTLET CUTOUT.  INSTALLED DOUBLER PER T/R 53-30-04 AND EA 62079A.  (M)
